# SDR UALA2011081504324

- Difficulty date: August 13, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 59,867 hours, 20,969 cycles
- Engine: Pwa PW2037
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 658060021
- Part serial: 601
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S CLOCK IS FAULTY.   DOES NOT MATCH F/O'S.  PART NEEDED 480-0342 NOT STOCKED SEAMM.  REPLACED CAPT CHRONO.  CHECKS OKAY.
